• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Rhodiola made me feel bad

#1
I guess maybe I shouldn't write about my bad experience with Rhodiola as I don't want to discourage anyone, but it might be nice to know if someone else had a bad experience with it...so we know we aren't alone in how we responded to it.....

Rhodiola made me feel as bad as Lexapro did when I tried it... Lexapro the first week or two gave me some mild anxiety, then it totally numbed my emotions. I couldn't feel happy, excited, no joy, I couldn't look forward to anything, just felt terrible and hopeless and maybe fear. I stayed on Lexapro for 4 weeks then had to go off. I tried it one other time and had the same experience with it. Then I tried Rhodiola, probably a couple of weeks or more after going off Lexapro. I was also on Remeron during the 2nd try at Lexapro, and had gotten off that as well. The first week or two on Rhodiola I was over stimulated, felt like I drank 20 cups of coffee. Uncomfortable, but I pushed through. But then it started to make me feel just like I was on Lexapro. Not sure why. I've told multiple doctors, trying to figure out why, what chemistry did it mess up? That might help me know what needs to be worked on....Anyway, I have read that Rhodiola can lower cortisol? And I was tested having low morning cortisol. So, did it lower it even more, causing some sort of bad depression/panic/fear feeling? I wish I knew......

Soccer Dude